# SDR 95FDEA01745

- Difficulty date: November 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-22
- Aircraft serial: 19084
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chipped
- Location: Bs 1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSTALLING FASTENERS IN BELLY SKIN DISCOVERED CHIPPED OUT AREA ON STR 27R AT BS 1140 RBL 21 WL 153.
